Vaginal discharge

Just want to share some positive news.Since having radiotherapy for secondary tumour in rectum in 2004 I have had an unpleasant vaginal discharge and occasional anal discharge which I have had to wear pads for.I was told this would stop within a few months! Eleven years later and suddenly it has all stopped just after having a course of antibiotics for something entirely unrelated.I am hoping this will continue but thought it might be worth sharing in case there is a medical reason why this has happened.

3 Replies

  • I am astonished that you've been through this for so long and so glad it's stopped. xx

  • Gosh you put up with that for so long. Glad it's gone.

  • Wow!

    Had you never had antibiotics during that period before, I wonder?

    Had they never tried antibiotics on the discharge because they thought it was to be expected?

    Or was it something to do with the type or antibiotics?

    Or what they were for?

    I have come across other instances of unrelated benefits from antibiotics but nothing as life changing as this.

    So pleased for you.

You may also like...